Open Access
2008/2009 Unilateral I-approximate Limits of Real Functions
Rafał Zduńczyk
Real Anal. Exchange 34(1): 105-114 (2008/2009).


We consider sets of generalized discontinuity of real functions with respect to local systems fulfilling the intersection condition. We give a sufficient condition for countability of such set. This result is used to prove its $\mathbb{I}$-density analogue.


Download Citation

Rafał Zduńczyk. "Unilateral I-approximate Limits of Real Functions." Real Anal. Exchange 34 (1) 105 - 114, 2008/2009.


Published: 2008/2009
First available in Project Euclid: 19 May 2009

zbMATH: 1181.26002
MathSciNet: MR2527125

Primary: 26A03 , 26A03,26A15

Keywords: I-approximate continuity , I-density topology , intersection condition , local system

Rights: Copyright © 2008 Michigan State University Press

Vol.34 • No. 1 • 2008/2009
Back to Top